# SDR CA110126006

- Difficulty date: January 25, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 39,599 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Amplifier
- Part number: 407
- Condition: Failed
- Location: Audio Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT A BURNING ODOR WAS NOTICED IN THE CABIN, THE PILOTS HEADSET THEN CUT-OUT. AN UNEVENTFUL EMERGENCY LANDING WAS CARRIED OUT.   UPON INSPECTION THE AUDIO CONTROL AMPLIFIER WAS FOUND TO HAVE FAILED INTERNALLY CAUSING THE SMOKE ODOR.
